# SDR DL757030773

- Difficulty date: August 20, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 55,402 hours, 28,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE REPAIR LIGHTING STRIKE DAMAGE WAS FOUND ON THE UPPER SKIN AT THE STRINGER 4R SKIN LAP JOINT AT FS 1242.  THE DAMAGE WAS REMOVED WITH A CUTOUT TO THE UPPER SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS ACCOMPLISHED IAW ER/A 087125-14, REV A.
